Advances in psychiatry and nuerology


ISSN 1234-8279

ISSN on-line 2449-9315 

 

As of July 2026, the journal's publisher is Wroclaw Medical University: https://ppn.umw.edu.pl/en/about/.

 

CiteScore 2025: 0.4

MNiSW: 20

Index Copernicus 2023: 90.54

Editorial panel
Submitting and reviewing works online

Archive 1995–2023

2005, volume 21, issue 4
Article

Discontinuation of selective serotonin re-uptake inhibitors (SSRI)

Farmakoterapia w Psychiatrii i Neurologii, 2005, 4, 343-354
Keywords: discontinuation syndrome, SSRI, recognizing, treatment
Summary

Although SSRI's are widely used and generally considered safe, an abrupt cessation of SSRI may result in a discontinuation syndrom that can mimic serious illness and be distressing and uncomfortable. The authors present a review of up-to-date knowledge concerning the incidence, clinical symptoms, pathomechanizm, risk factors and principles of prevention and treatment of SSRI's discontinuation syndrome. Authors discuss problems associated with differentiation of SSRI discontinuation symptoms from recurrence of depression or coexisting diseases and any potential consequences of failure to correctly recognize this syndrome.

You have added an item to your cart
Restore password
Shopping cart (0)
No products in your cart
Font size
Contrast
Underlined links